×

Coarse differentiation of quasi-isometries. II: Rigidity for Sol and lamplighter groups. (English) Zbl 1398.22012

Summary: In this paper we prove quasi-isometric rigidity results concerning lattices in Sol and lamplighter groups. The paper builds in a substantial way on our earlier paper [Ann. Math. (2) 176, No. 1, 221–260 (2012; Zbl 1264.22005)].

MSC:

22E25 Nilpotent and solvable Lie groups
05C05 Trees
20F65 Geometric group theory

Citations:

Zbl 1264.22005
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] P. de la Harpe, Topics in Geometric Group Theory, Chicago, IL: University of Chicago Press, 2000. · Zbl 0965.20025
[2] A. Eskin, D. Fisher, and K. Whyte, ”Quasi-isometries and rigidity of solvable groups,” Pure Appl. Math. Q., vol. 3, iss. 4, part 1, pp. 927-947, 2007. · Zbl 1167.22007 · doi:10.4310/PAMQ.2007.v3.n4.a3
[3] A. Eskin, D. Fisher, and K. Whyte, ”Coarse differentiation of quasi-isometries I: Spaces not quasi-isometric to Cayley graphs,” Ann. of Math., vol. 176, iss. 1, pp. 221-260, 2012. · Zbl 1264.22005 · doi:10.4007/annals.2012.176.1.3
[4] B. Farb and L. Mosher, ”Problems on the geometry of finitely generated solvable groups,” in Crystallographic Groups and their Generalizations, Providence, RI: Amer. Math. Soc., 2000, vol. 262, pp. 121-134. · Zbl 0983.20038 · doi:10.1090/conm/262/04170
[5] Sur les groupes hyperboliques d’après Mikhael Gromov, Ghys, E. and de la Harpe, P., Eds., Boston, MA: Birkhäuser, 1990, vol. 83. · Zbl 0731.20025
[6] R. Moeller, , 2001.
[7] Y. Peres, G. Pete, and A. Scolnicov, ”Critical percolation on certain nonunimodular graphs,” New York J. Math., vol. 12, pp. 1-18, 2006. · Zbl 1103.60079
[8] W. Woess, ”Lamplighters, Diestel-Leader graphs, random walks, and harmonic functions,” Combin. Probab. Comput., vol. 14, iss. 3, pp. 415-433, 2005. · Zbl 1066.05075 · doi:10.1017/S0963548304006443
[9] K. Wortman, ”A finitely presented solvable group with a small quasi-isometry group,” Michigan Math. J., vol. 55, iss. 1, pp. 3-24, 2007. · Zbl 1137.20034 · doi:10.1307/mmj/1177681982
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.